Couldn't find what you looking for?

TRY OUR SEARCH!

I am tapering off cymbala, I have also started taking Lyrica, as I have been diagnosed with Fibromyalsia, although I am not certain I agree with diagnosis. I am not sure what to attribute to Cymbalta and with my condition, all I know is I feel terrible, muscle aches, fever, and for the first time in my life, depression. I feel like I have no energy at all, and I have been crying a lot. This is so unlike me, but I have to beleive this gets better. I have not been sleeping well, as my lower back aches so much, I sleep very little. I am awful as a human being when sleep deprives, it magnifies every thing to me in a negative light, even stupid meanless things become issues to me when I have been sleep deprived by day two or three. If anyone could supply a list of some of the side effects they experienced, it sure would make me feel better to know this is something common and will subside in time. Also, I noticed while taking cymbalta, I had difficulty urinating. I sometime would have to concentrate for up to 20 minutes, it was as if the muscle to go, got up and went?? Anyone else?

Loading...

I too have been having horrible leg aches and lower back. I suddenly feel much older than I should. First I thought it was lack of potasium. Starting increasing my levels of that. No good. Then exercise. No relief. The lack of sleep does make it worse. I am now switching to effexor. I hope this takes the muscle aches away.
Reply

Loading...

Well, it may be a bit late to respond, but my experience with cymbalta has been largely positive after 4 weeks. Pretty much all of my side effects went away after 2 weeks. I had nausea (solved by eating after taking a dose and drinking lots of water) diaherria, feeling drugged and tired. About the worst i have now is waking up in the middle of the night and not being able to fall asleep for about 20 mins. I take it for anxiety and it works pretty well. My symptoms are much more muted or dont happen at all. My weight has been steady and i still have a sex drive and i function properly, however at first things were a little impaired lol. My advice hang in there a couple weeks and see if the hard to deal will side effects go away :)
Reply

Loading...